# SDR IXXA20256018002

- Difficulty date: May 5, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 491B1342013007
- Condition: Chafed
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Component part number: 681L269G09
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG IB TR INSIDE LIP ON IDG DOOR HAS CHAFFING WEAR ON LANDING. HAECO WO 320013 NON ROUTINE 38713
